# SDR FDEA200909093278

- Difficulty date: September 9, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY INSTALLED REPAIR IDENTIFIED AT BS 1610, S-17L/18L, HAS UNDERSIZED   FASTENERS.  REMOVED EXISTING DOUBLER IAW SRM 51-40-02.  CUT OUT DAMAGED AREA IAW SRM 53-00-01.  REPAIR 3 FIG 201.  INSPECTED CUT OUT AND OPEN HOLES FOR CRACKS, NO CRACKS FOUND IAW NDTM 51-00-16 PT 6.  MADE INSURANCE CUT OF 0.04 AT CUT OUT AREA IAW SRM 53-00-01.  REPAIR 3, FIG 201 LOCATED AND DRILLED DOUBLER IAW SRM 51-40-05.  TREATED AND PRIMED NEW PART IAW SRM 51-20-01. INSTALLED DOUBLER IAW SRM 51-40-02. CLASS "B" REPAIR WITH INSP THRESHOLD 37,500 FC. AND HFEC AT 6,000 FC. INTERVALS.  (MAJOR REPAIR)
